# SDR DALA2019041522439

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 66,323 hours, 24,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS DIFFICULT TO ARM. REQUIRES MANIPULATION OF HANDLE FORCE TO ARM.  .LUBRICATED L1 DOOR AND REMOVED DEBRIS FROM L1 DOOR SILL. OPERATIONAL CHECKS GOOD.
